# SDR 96FDEA01194

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65175861
- Condition: Corroded
- Location: Bs 277-295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0563 (007) CORROSION (C53-221-01) ON INTERCOSTAL BS 277-295, LBL 13 WL 208 ***S/D*** REMOVED AND REPLACED UPPER CHORD OF INTERCOSTAL, FLOOR SUPPORT BS 277 TO 295, LBL 13, WL 208.  CORROSION FOUND TO BE OUT OF LIMITS.
